0
2013
Impact Factor

Anton Popov

Pereslavl-Zalessky, Yaroslavl Region, 152020 Russia
Program Systems Institute of RAS

Publications:

Mashtakov A. P., Popov A. Y.
Extremal Controls in the Sub-Riemannian Problem on the Group of Motions of Euclidean Space
2017, vol. 22, no. 8, pp.  949–954
Abstract
For the sub-Riemannian problem on the group of motions of Euclidean space we present explicit formulas for extremal controls in the special case where one of the initial momenta is fixed.
Keywords: sub-Riemannian geometry, special Euclidean motion group, extremal controls
Citation: Mashtakov A. P., Popov A. Y.,  Extremal Controls in the Sub-Riemannian Problem on the Group of Motions of Euclidean Space, Regular and Chaotic Dynamics, 2017, vol. 22, no. 8, pp. 949–954
DOI:10.1134/S1560354717080044

Back to the list